# SDR DALA2018111326609

- Difficulty date: November 9, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 62,373 hours, 22,904 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Aft Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 6710 RT AFT DOOR ACARS LIGHT CAME ON ON TAXI OUT. CYCLED RT AFT DOOR WITH NO HELP. ON TAXI IN MSG WENT OUT ON ITS OWN. CORRECTIVE ACTION: CLEANED RT AFT DOOR SWITCH. CYCLED AFT RT DOOR SEVERAL TIMES PER AMM 52-71. OPS CK NML. (4998700)
